MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; GOWN,SIRUS,POLYRNF,RAGLAN,XL,ST,30/CS

MEDLINE INDUSTRIES, LP MEDLINE; GOWN,SIRUS,POLYRNF,RAGLAN,XL,ST,30/CS
Catalog Number DYNJP2602
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the heart center or experienced medline gown strikethrough issues this weekend.Dr.(b)(6) had a tough case friday and he had major strikethrough on his legs.Over the weekend, dr.(b)(6) had strikethrough on his sleeves, so much so where he broke to wash his arms.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the heart center or experienced medline gown strikethrough issues this weekend.Dr.(b)(6) had a tough case friday and he had major strikethrough on his legs.Over the weekend, dr.(b)(6) had strikethrough on his sleeves, so much so where he broke to wash his arms.

Brand Name
MEDLINE
Common Device Name
GOWN,SIRUS,POLYRNF,RAGLAN,XL,ST,30/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25340661
Report Number1417592-2026-01899
Device Sequence Number15984793
Product Code FYA
UDI-Device Identifier10080196744770
UDI-Public10080196744770
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K182172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJP2602
Device Lot Number72525120009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown